Causes Of Fever Accompanied By Weakness And Dizziness?
In the morning I want to ask, dear, 24 years old. R nI have a fever, I have a cold and inflammation, I have changed since Thursday. My blood pressure is 100/70 r nBut until now I still feel dizzy and fever that suddenly appeared and disappeared. lg. r nWhat should I do a blood test?
Thank you for asking HealthReplies.com.
Fever, chills, colds, and inflammation usually indicate a sore throat (pharyngitis). This inflammation can occur for a variety of reasons, ranging from dry throat, allergies, irritation, gastric acid reflux, infections, to immune disorders. If you view from the information you convey, chances are your condition is related to the infection.
There are many types of infections that cause strep throat, ranging from respiratory infections (eg tonsillopharyngitis, bronchitis, pneumonia), digestion (for example typhoid fever, gastroenteritis), or also other organ systems (such as dengue fever, urinary tract infections, hepatitis). Often, with good endurance, this infection will recover in less than 1 to 2 weeks.
It still feels weak, dizzy, and your fever may be caused by the course of your illness that has not healed optimally. Your blood pressure is actually still normal (not low). However, this can also be one of the factors that cause you to feel weak and dizzy.
If you have felt the fever for more than 3 days, we recommend that you consult yourself directly to a doctor or a specialist in internal medicine. Chances are, indeed you need to undergo laboratory tests (including blood tests) to find out the cause of your complaints so far. As for other examinations that need to be done you should discuss directly with the doctor who examined you.
Here are the initial treatments that you should do:
Rest more, do not over-do activities. Drink plenty of water. If you feel a fever (body temperature rises more than 37.5 degrees Celsius), take the drug Paracetamol Eat regularly, even if a little, the important thing is to sleep regularly Do not carelessly take medication without doctor's advice Hope this helps ...